# SDR HEEA0015379

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 7655001001103
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CANCEL MASTER CAUTION LIGHT ON NR 5 PACK.
